# SDR 2009FA0001062

- Difficulty date: December 1, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N23PV
- Make and model: Beech 58
- Aircraft serial: TH1513
- Aircraft time: 2,358 hours
- Engine: Cont IO550*
- Propeller: Mcauly 3AF32C512
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Part serial: 6617
- Condition: Burned Out
- Location: Mlg
- Part time: 2,358 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WAS RESTRICTED.  GEAR IN TRANSIT LIGHT STAYED ON, AND GEAR DID NOT FULLY GO TO UP AND LOCKED POSITION.  GEAR HAD TO BE CRANKED DOWN MANUALLY TO GET 3 IN THE GREEN.  ACFT RETURNED TO AIRPORT AND LANDED SAFELY (NO INCIDENT DECLARED).  MOTOR HAD BURNED OUT, CAUSING THE ABOVE SITUATION.  LOGBOOK RESEARCH DID NOT REVEAL GEAR MOTOR (OR BRUSHES, EVER BEING CHANGED).  DATE STAMPED ON MOTOR CASE WAS MAR 1986. (ACFT MFG 1987)  MOTOR APPEARED TO BE "ORIGINAL"  EXAM OF BRUSHES SHOWED GOO BRUSH LENGTH.
